# SDR COEA0804703

- Difficulty date: August 12, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Punctured
- Location: Lt Wing
- Part time: 37,189 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  LT WING FRONT SPAR WEB HAS A PUNCTURE HOLE AT WS 11560.  DISCOVERED DURING MAINTENANCE AFTER TAXI INCIDENT.  (S)  CUT OUT THE DAMAGED AREA ON THE WING FRONT SPAR WEB PLATE.  FABRICATED AND INSTALLED A REPAIR PLATE WITH FILLERS.  ISSUED FIELD ENGINEERING ORDER NR 5730-11 TO FACILITATE THE REPAIR.
